# SDR FDEA201810232985

- Difficulty date: October 23, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 40,828 hours, 16,167 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327027700000
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL 252UH BROKEN. FABRICATED FLOOR PANEL 252UH IAW SRZ-25-005 ON T18/1373247. INSTALLED ON WORK CARD 250-FL-FIT. REPAIR CAT "A" MAJOR REPAIR.
